MathSciNet Relay Station
MathSciNet bibliographic data
MR2354345 93B05 (33C90 93C20)
Barcenas, D.; Leiva, H.; Quintana, Y.; Urbina, W. Controllability of Laguerre and Jacobi equations. Internat. J. Control 80 (2007), no. 8, 1307–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement